MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-34-96-80-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The index procedure was performed on (b)(6) 2017.The neck angle was 90 degrees and an sma to distal renal distance of 3-5mm.The implant was landed low to avoid impingement of the sma by the anterior peak of the fishmouth.A type 1a endoleak was identified likely originating at the trough of the fishmouth because of the low placement of the device.At re-intervention on (b)(6), an aorfix cuff was placed rotated 90 degrees to the primary graft in order to cover the origin of the leak.This was not completely successful and a competitor cuff was also placed.A minor type 1a endoleak still remained and the patient was returned to the ward.It has been confirmed that there is no enlargement of the aneurysm.The patient will be followed up 4-6 weeks after the re-intervention.
 
Event or Problem Description
Original evar performed (b)(6) 2017.Identified a type 1a endoleak during patient follow-up on (b)(6) 2017.Re-intervention planned and performed on (b)(6) 2017.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, OX11 7HJ
UK  OX11 7HJ
MDR Report Key6893077
Report Number3004753364-2017-00008
Device Sequence Number10967608
Product Code MIH
UDI-Device Identifier05055715637442
UDI-Public(01)05055715637442(17)170823(10)CR63895-1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/23/2017
Device Model NumberSG-HBB-34-96-80-12
Device Lot NumberCR63895-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR